# SDR DALA1134069875

- Difficulty date: May 9, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE, FROM STA Y468 TO STA Y481, BTWN L29L AND L30, EXT SKIN AND EXT REPAIR DOUBLER WITH CORROSION.  REMOVED AND REPLACED EXTERNAL REPAIR FILLER CORROSION REMOVED ON SKIN, REWORK AREA IN LIMITS IAW SRM 53-04, 1EA EXT REPAIR DOUBLER, 1EA REPAIR FILLER, AND 4 EA INT FINGER REPAIR DOUBLER WERE INST PER ER/A 491561-14 ACCOMP AN EXT VISUAL INSP FOR CORROSION, LOOSE OR MISSING FASTENERS PRIOR TO 8000 CYCLES AFTER REPAIR COMP.
